# SDR DL72S971244

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT DENTED 48 INBOARD OF OUTBOARD END.  ALSO, 3, 4, 10 RIBS CRACKED.  REPAIRED PER SRM 57-54-0.
